MathSciNet Relay Station
MathSciNet bibliographic data
MR158891 (28 #2113) 14.50
Rosenlicht, Maxwell Questions of rationality for solvable algebraic groups over nonperfect fields. Ann. Mat. Pura Appl. (4) 61 1963 97–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement